# SDR SWIA202162824

- Difficulty date: October 22, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT LF LATCH-PIN INTERCOSTAL  AT FS364   (C-CHECK RO 11-24-21)   REMOVED AND INSTALLED NEW LF LATCHPIN INTERCOSTAL FROM FS349 TO FS364 REF CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-32050 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
